# SDR SWAA2024090332087

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 67,348 hours, 40,203 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Bracket
- Condition: Separated
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LWR T/E PANEL I/B OF #1 PYLON I/B SUPPORT BRACKET; FWD SUPPORT ROD SEPARATED/DAMAGED.<[01] REMOVED AND REPLACED L/H LWR WING T/E #1 PYLON I/B SUPPORT BRACKET ROD I.A.W AMM 57-50-02
